# SDR S2YA00016

- Difficulty date: June 14, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N108SK
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE-DSM - FLT 1843 - DURNG FLIGHT, THE LEFT WINDSHIELD STARTED TO DEVELOP ICE WITH THE WINDSHIELD HEAT SELECTED ON.  THE FLIGHT CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE WINDSHIELD AND OP CHECKED IT.  THE A/C WAS RETURNED TO SERVICE.  (M)
